# SDR CALA9900241

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO AFT CARGO HOLD DOOR LOWER EDGE BEAM.  THE AFT CARGO HOLD DOOR LOWER EDGE BEAM WAS REMOVED AND A NEW LOWER EDGE BEAM WAS FITTED IAW SRM 52-30-02 AND SRM 52-30-03.
